# SDR MASA200400512

- Difficulty date: September 9, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 6,215 hours, 5,597 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 1399
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 THRUST REVERSER DISAGREE EICAS MSG.  AIRCRAFT DIVERTED TO PIT.  MAINTENANCE C/W MEL PROCEDURES FOR THRUST REVERSER.  9/10 MAINTENANCE REPLACED DEPLOY SWITCH.
